A 18-year-old male asked:
Doctor gave me metamucil for my bowel problems and it is giving me cramps. is that normal? metamucil works better for me than benefiber. help?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
The bowel problem: It is more likely that the bowel problem is the cause of the cramping rather than the Metamucil which doesn't usually cause this. Some patients find that Miralax (polyethylene glycol) works better for them. If you continue having problems, get back to the gastroenterologist. Hope you feel better soon.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Dec 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.